MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVC CAMERA HEAD NON-AC HD560H; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. SVC CAMERA HEAD NON-AC HD560H; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72200561S
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the camera head was not capturing images.No case reported; therefore, there was no patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of capture failure was confirmed.Product failed functional testing with no button activation when pressed.Cause of capture malfunction is the flex cable from camera pcb to button assembly was not connected.The complaint of capture malfunction was confirmed and the root cause has been determined to be a disconnected flex cable to button assembly.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
SVC CAMERA HEAD NON-AC HD560H
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key10680595
Report Number1643264-2020-01517
Device Sequence Number2962266
Product Code GCJ
UDI-Device Identifier03596010606808
UDI-Public03596010606808
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K070266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72200561S
Device Catalogue Number72200561S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2020
Initial Date Received by Manufacturer 09/18/2020
Supplement Date Received by Manufacturer11/04/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1